| Model Number |
O-01-0-105000-0011-010 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
01/31/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient experienced an infection post-operatively, requiring oral antibiotics.
Additional Manufacturer Narrative
No root cause found for the infection.Devices met specifications.Device return would not lead to additional information.